loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Author: Vasile Sima

Affiliation: National Institute for Research & Development in Informatics, Romania

ISBN: 978-989-8425-00-3

Keyword(s): Linear-quadratic Optimization, Optimization Algorithms, Structure-preserving Algorithms.

Related Ontology Subjects/Areas/Topics: Computer and Microprocessor-Based Control ; Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Optimization Algorithms ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: Structure-preserving algorithms for solving discrete-time algebraic matrix Riccati equations are presented. The proposed techniques extract the stable deflating subspaces for extended, inverse-free symplectic matrix pencils. The algorithms are based on skew-Hamiltonian/Hamiltonian pencils derived by an extended Cayley transformation, which only involves matrix additions and subtractions. The structure-preserving approach has the potential to avoid the numerical difficulties which are encountered for a traditional, non-structured solution, returned by the currently available software tools.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.209.80.87

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Sima V. and (2010). STRUCTURE-PRESERVING ALGORITHMS FOR DISCRETE-TIME ALGEBRAIC MATRIX RICCATI EQUATIONS.In Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-8425-00-3, pages 187-192. DOI: 10.5220/0003000101870192

@conference{icinco10,
author={Vasile Sima},
title={STRUCTURE-PRESERVING ALGORITHMS FOR DISCRETE-TIME ALGEBRAIC MATRIX RICCATI EQUATIONS},
booktitle={Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2010},
pages={187-192},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003000101870192},
isbn={978-989-8425-00-3},
}

TY - CONF

JO - Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - STRUCTURE-PRESERVING ALGORITHMS FOR DISCRETE-TIME ALGEBRAIC MATRIX RICCATI EQUATIONS
SN - 978-989-8425-00-3
AU - Sima, V.
PY - 2010
SP - 187
EP - 192
DO - 10.5220/0003000101870192

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.